# SDR USAA2011101800055

- Difficulty date: October 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: F5331735120021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - ON LEFT WHEEL WELL FAIRING AT FLAP CARRIAGE FR53.2, BETWEEN S32L TO S37L.  REPAIRED FAIRING AT FLAP CARRIAGE FR53.2, BETWEEN S32L TO S37L IAW A330 SRM  53-35-14.
